Quitting finasteride!!!

snake20

Member
Reaction score
0
For me......all these damn zits are just not worth it!! I haven't had a zit in 5 years and now all of a sudden I can't get rid of them. Mostly at the hairline and driving me crazy. I KNOW IT"S FROM THE finasteride. So.....as of today I am no longer on finasteride. I'm 26, NW2, but that's all I'll be. I had a false pretense that the finasteride would improve the hairline....but it won't. So, hopefully this acne will go away and my hair stays where it's at.
 

techprof

Experienced Member
Reaction score
0
don't drop finasteride. you might go to Norwood 3, 4 or even 7. finasteride cannot get you a hairline, but it maintains what you have.
if you need growth in temples use minoxidil/xandrox/proxiphen
 

eliazush

Established Member
Reaction score
0
Hi,

If you decide to quite finasteride switch to Fluridil. It a topical that blocks the AR receptors in your follicle so much less DHT will harm your hair. I believe this is the only effective DHT available. And it's very important to combat DHT. SO, if not finasteride try Fluridil (http://www.eucapil.com). It won't cause you zits. Also, for your hairline use minoxidil. You're still young and you're at good Norwood stage, so you can still restore your hair. Especaialy with Fluridil + Minoxidil.

Good luck!!!
 

techprof

Experienced Member
Reaction score
0
i don't know why fluridil when you didn't get any side effects from finasteride. i would say stick to finasteride as long as you can. add anything else only if needed.
 

dead

Experienced Member
Reaction score
0
Many people get red itchy spots on the scalp when using minoxidil and finasteride (I did) T/Gel + T/Sal + Nizoral took around 2-3 months to kill 'em off and they have never returned.
 

Lizzad

Experienced Member
Reaction score
0
Yeah my forehead is definately more bumpy then pre-finasteride and i get a few zits from time to time that i never used to recently prior to starting finasteride. I'm certain the stuff causes forehead zits.
 

VOVVIE

Established Member
Reaction score
0
lol, well i would take it as a sign that it is working. and once the hair grows in you wont have to worry about people seeing them.
 
Top